# SDR ASAA2016031015881

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 9,475 hours, 3,036 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Flag
- Condition: Activated
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/D FLAG ON CAPTAIN'S SIDE, CANNOT GET CAPTAIN'S SIDE F/D TO ACCEPT BEING THE MASTER F/D.  ACFT GROUNDED.  ACCOMPLISHED DFCS OPS TEST BITE GRPS NR 12, 13, 14, REF AMM 22-11-00-740-801.  ALL TESTS PASSED.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR FCC BITE GRP NR 35, REF AMM 22-11-33/401.  ALL TESTS PASSED.  LAND VERIFY TEST, REF AMM 22-11-00-700-801. ALL TESTS PASSED. ACCOMPLISHED HGS SENSOR TEST FOR FCC/AT, REF AMM 34-36-00.  ALL TESTS PASSED.
